# SDR SWAA2020072201651

- Difficulty date: July 13, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAT TRACK BETWEEN BS 827 TO BS 847, RBL 44 IN THE PASSENGER CABIN.   PERFORMED A PERMANENT REPAIR TO THE SEAT TRACK IAW EA  53-0522-20, REVISION 0, AND EA 20-153-01143, REV IR.
